# SDR 2007UALA01596

- Difficulty date: May 22, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 18,316 hours, 8,043 cycles
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT DURING CLIMB IN MID-AFT CABIN AREA.  AFTER LEVEL-OFF VIBRATION STOPPED.  VIBRATION WAS FELT IN CLIMB AND DESCENT AND IT WAS A SIDE TO SIDE MOTION THAT GOT MORE PRONOUNCED WITH INCREASE IN SPEED.
